# SDR ASAA2023052943390

- Difficulty date: May 29, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 5,333 hours, 1,550 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

AFTER STARTING #1 ENGINE, STABILIZED, THEN SHUTDOWN AUTOMATICALLY WITH NO ABNORMAL INDICATIONS. GROUNDED - YES. FOUND FAULT CODE 71-43691 ENGINE STALLED DURING START. PERFORMED B737-9 IFIM TASK G71-00-00-810-869/ENGINE IDLE SYSTEM TEST STEP B(2) PASSED. FAULT DID NOT RETURN AND FAULT WAS CORRECTED NO LEAKS NOTED FROM DRAIN MAST.
